# SDR DALA2014103005843

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 41,859 hours, 13,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Tolerance
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY POWER ACTUATION CABLE FAILS TRAVEL CHECK, IAW T/C 5211-3001-4L, STEP 4.  ADJUSTED AND PERFORMED TEST ON THE EMERGENCY POWER ACTUATION CABLE TRAVEL IAW AMM.
